# SDR C2XA09CL030

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 17,727 hours, 9,460 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS3459KT14S5S
- Condition: Defective
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH FLIGHT 2525 - THE CREW REPORTED AN ENGINE NR 1 FIRE DETECT FAIL MESSAGE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RE-PINNED CONNECTOR P0914 (ENG 1 FIRE DETECTOR).  OPERATIONAL CHECKS WERE GOOD.  THE PIN WAS PUSHED IN.
